Volume 18 (2012)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989

Khovanov homology and gauge theory

Edward Witten

Geometry & Topology Monographs 18 (2012) 291–308

DOI: 10.2140/gtm.2012.18.291

Abstract

Keywords

Khovanov homology, gauge theory

Mathematical Subject Classification

Primary: 57M27

Secondary: 70S15, 81T13

References
Publication

Received: 10 October 2011
Revised: 20 March 2012
Accepted: 5 June 2012
Published: 14 October 2012

Authors
Edward Witten
School of Natural Sciences
Institute for Advanced Study
Princeton, NJ 08450
USA
http://www.sns.ias.edu/~witten/